# SDR SWIA2020030248892

- Difficulty date: January 11, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP IS CORRODED AT FS 559.00 BETWEEN RBL 27 AND 42.   (C-CHECK) RO 2/27/2020   REMOVED CORROSION AND FOUND SUPPORT STRAP TO BE OUT OF LIMITS. REMOVED SUPPORT STRAP AND LOCATED AND DRILLED NEW SUPPORT STRAP IAW CRJ 200.
